U.S. doctors online nowAsk doctors free
Islandia, NY
A 39-year-old female asked:

Can exercise and psychotropic change in medications cause me to delay my period? its impossible for me to be pregnant since my husband surgery.

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Pregnancy: 1. Which psychotropic medication? There are a # of classes of psychiatric drugs. 2. Was your spouse tested after his surgery? 3. Excessive exercise (especially if associated with rapid weight loss). can be associated with menstrual delays. Take care.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 11, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.